Mommysavers › Forums › General Discussion › Chit-Chat › Levaquin Reaction?? Help!!
New Posts  All Forums:Forum Nav:

Levaquin Reaction?? Help!!

post #1 of 4
Thread Starter 
This is kind of long sorry in advance
--So I have been sick for weeks--took Z pack 3 weeks ago and felt good for while and over the past few days could not stop coughing and just felt like crap. I went to the Dr yesterday and was told I have pneumonia ugh!! Anyway, I was given levaquin, cough syrup and singular and I took all 3 last night. This morning I woke up and was dizzy/lightheaded (almost like drunk),my muscles keep having spasms, I have a splitting headache/neck pain and I have tingling in my face and down my right arm. I called the Dr to tell them my symptoms and was told by the nurse it was probably an unrelated event but she would talk to the Dr and call me back. IN the mean time I read the package insert and there is a black box warning for tendinitus and other muscle/joint problems!! Also common side effects are dizziness nausea etc so I thought for sure they would call back and call me in something else. Oh no--they called back and said the Dr was not concerned and to continue the medication!! If I feel worse tomorrow I could call back and we could discuss it then. I even told the nurse I read the PI after our last talk and my symptoms were right there in black and white AAAhhh--Do I have a right to freak out? I mean there are lawsuits all over the internet for this medication. I am worried I am being paranoid but the warnings say it can cause permanent damage. Please tell me what you would do. Please tell me if I am over reacting
post #2 of 4
Call the dr and your pharmacist. I've read about bad reactions to Levaquin. Better be safe!
post #3 of 4
I had a friend on Levaquin and she turned orange. Talk to the pharmacist. I had a reaction to meds once, and it was listed on the packet from the pharmacy. I called the doctor - his backup was in, but he didn't believe me. I took myself off the meds.
post #4 of 4
I've known two people who had bad reactions to it. Call the doctor right away. Not to scare you but better safe than sorry in case you are allergic to it. Sometimes with allergies you have a worse reaction the second time around so I wouldn't take it again, call and get something else.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Chit-Chat
Mommysavers › Forums › General Discussion › Chit-Chat › Levaquin Reaction?? Help!!